# SDR LR7A2012100500409

- Difficulty date: October 5, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 37,582 hours, 15,719 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: LS4252
- Condition: Cracked
- Location: Bs 617
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK, FOUND CABIN FS 617 FLOORBEAM LOWER CAP CRACKED AT LBL 60.  REPAIR ACCOMPLISHED IAW SMP 583, FIG 53-40-29.
